Exponential Stability of Linear Delay Impulsive Differential Equations

A. Anokhin, L. Berezansky, E. Braverman

Research output: Contribution to journalArticlepeer-review

129 Scopus citations

Abstract

For an impulsive delay differential equation with bounded delay and bounded coefficients the following result is established. If each solution is bounded on [0, ∞), together with its derivative for each bounded right-hand side then the equation is exponentially stable. An explicit stability theorem is presented.

Original languageEnglish
Pages (from-to)923-941
Number of pages19
JournalJournal of Mathematical Analysis and Applications
Volume193
Issue number3
DOIs
StatePublished - 1 Aug 1995

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Exponential Stability of Linear Delay Impulsive Differential Equations'. Together they form a unique fingerprint.

Cite this